# SDR GLBA2003113

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 17,190 hours, 21,122 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR INTRANSIT LIGHT DID NOT EXTINGUISH.  REMOVED AND REPLACED RT MLG UPLOCK SWITCH.
